Real algebraic spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 4, pp. 599-612.
@article{ASNSP_1977_4_4_4_599_0,
     author = {Sommese, Andrew John},
     title = {Real algebraic spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {599--612},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {4},
     year = {1977},
     mrnumber = {460698},
     zbl = {0371.14013},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1977_4_4_4_599_0/}
}
TY  - JOUR
AU  - Sommese, Andrew John
TI  - Real algebraic spaces
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1977
SP  - 599
EP  - 612
VL  - 4
IS  - 4
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1977_4_4_4_599_0/
LA  - en
ID  - ASNSP_1977_4_4_4_599_0
ER  - 
%0 Journal Article
%A Sommese, Andrew John
%T Real algebraic spaces
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1977
%P 599-612
%V 4
%N 4
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1977_4_4_4_599_0/
%G en
%F ASNSP_1977_4_4_4_599_0
Sommese, Andrew John. Real algebraic spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 4, pp. 599-612. http://archive.numdam.org/item/ASNSP_1977_4_4_4_599_0/

[1] P.E. Conner - E.E. Floyd, Differentiable Periodic Maps, Academic Press, New York (1964). | MR

[2] M. Cornalba - P. Griffiths, Analytic cycles and vector bundles on noncompact algebraic varieties, Invent. Math., 28 (1975), pp. 1-106. | MR | Zbl

[3] E. Grahm Evans, Projective modules as fiber bundles, Proc. Amer. Math. Soc., 27 (1971). | MR | Zbl

[4] R. Gunning - H. Rossi, Analytic functions of several complex variables, Prentice Hall, Englewood Cliffs, New Jersey (1965). | MR | Zbl

[5] E. Hille, Analytic function theory, vol. II, Ginn and Co., New York (1963). | MR | Zbl

[6] S. Koibayashi - K. Nomizu, Foundations of differential geometry, vol. I and II, Interscience, New York (1969).

[7] R.M. Range - Y.-T. Siu, Ck approximation by holomorphic functions and ∂ closed forms on Ck submanifolds of a complex manifold, Math. Ann. (1974), pp. 105-122. | Zbl

[8] A. Tognuli, Su una congettura di Nash, Ann. Scuola Norm. Sup. Pisa, 27, fasc. 1 (1973), pp. 167-185. | Numdam | MR | Zbl

[9] A. Weil, Variétés Kähleriennes, Hermann, Paris (1971).